Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 7, Number 1

All articles in this issue are freely accessible.

Iteration trees
D. A. Martin and J. R. Steel.
J. Amer. Math. Soc. 7 (1994), 1-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224594
Banach-Tarski decompositions using sets with the property of Baire
Randall Dougherty and Matthew Foreman.
J. Amer. Math. Soc. 7 (1994), 75-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227475
On a problem of Erdős and Lovász. II. $n(r)=O(r)$
Jeff Kahn.
J. Amer. Math. Soc. 7 (1994), 125-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224593
Invariants on projective space
A. Rod Gover.
J. Amer. Math. Soc. 7 (1994), 145-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1214703
Discrete groups and non-Riemannian homogeneous spaces
Robert J. Zimmer.
J. Amer. Math. Soc. 7 (1994), 159-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1207014
A kinetic formulation of multidimensional scalar conservation laws and related equations
P.-L. Lions, B. Perthame and E. Tadmor.
J. Amer. Math. Soc. 7 (1994), 169-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1201239
Homotopy hyperbolic $3$-manifolds are virtually hyperbolic
David Gabai.
J. Amer. Math. Soc. 7 (1994), 193-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1205445
Hardy spaces and the two-dimensional Euler equations with nonnegative vorticity
L. C. Evans and S. Müller.
J. Amer. Math. Soc. 7 (1994), 199-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1220787
Quasi-diagonal behaviour in certain mean value theorems of additive number theory
Trevor D. Wooley.
J. Amer. Math. Soc. 7 (1994), 221-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1224595
How many eigenvalues of a random matrix are real?
Alan Edelman, Eric Kostlan and Michael Shub.
J. Amer. Math. Soc. 7 (1994), 247-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231689